RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Solov'ev, Aleksandr Vladimirovich

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:337
Abstract pages:451
Full texts:209
References:65
E-mail: ,

http://www.mathnet.ru/eng/person21333
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/649362

Publications in Math-Net.Ru
2009
1. A. V. Solov'yov, “Finslerian 3-spinors and the generalized Duffin–Kemmer equation”, Fundam. Prikl. Mat., 15:6 (2009),  201–210  mathnet  mathscinet; J. Math. Sci., 172:6 (2011), 894–900  scopus
1997
2. A. V. Solov'ev, “Cartan–Weyl basis for $DY(sl_3)$”, TMF, 111:3 (1997),  423–438  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 111:3 (1997), 731–743  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021